# SDR DALA2022122308312

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SEAL RETAINER REMOVAL, CRACK WAS FOUND ON FITTING.  FITTING ON AFT LOWER EDGE AT FWD CARGO DOOR WAS REPLACED IAW SRM 51-41-01-0G AND SRM 51-41-02-0G.
